American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Jerry L. Kazdan and Frank W. Warner. Surfaces of revolution with monotonic increasing curvature and an application to the equation $\Delta u=1-K e^{2u}$ on $S^{2}$ . Proc. Amer. Math. Soc. 32 (1972) 139-141. MR 0290309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bent E. Petersen. The total symbol of a pseudo-differential operator . Proc. Amer. Math. Soc. 30 (1971) 388-392. MR 0288633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Avner Friedman and Zeev Schuss. Degenerate evolution equations in Hilbert space . Trans. Amer. Math. Soc. 161 (1971) 401-427. MR 0283623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Griego and Reuben Hersh. Theory of random evolutions with applications to partial differential equations . Trans. Amer. Math. Soc. 156 (1971) 405-418. MR 0275507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. K. Miller. Almost-periodic behavior of solutions of a nonlinear Volterra system.. Quart. Appl. Math. 28 (1971) 553-570. MR 271670.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alan Solomon and Faiza Solomon. The initial-value problem for the equation $(tu\sb{t})\sb{t}=u\sb{xx}$ . Math. Comp. 24 (1970) 611-620. MR 0273847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles Harvey and F. Reese Harvey. Open mappings and the lack of full completeness of $\mathcal{D}'(\Omega)$ . Proc. Amer. Math. Soc. 25 (1970) 786-790. MR 0265906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. J. Kascic and B. Roth. A closed subspace of $\mathcal{D}(\Omega)$ which is not an $\mathrm{LF}$-space . Proc. Amer. Math. Soc. 24 (1970) 801-802. MR 0257689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Franklin T. Iha and C. F. Schubert. The spectrum of partial differential operators on $L\sp{p}\,(R\sp{n})$ . Trans. Amer. Math. Soc. 152 (1970) 215-226. MR 0270211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Ann Piech. A fundamental solution of the parabolic equation on Hilbert space. II. The semigroup property . Trans. Amer. Math. Soc. 150 (1970) 257-286. MR 0278116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gerhard F. Kohlmayr. Characterization of single-blow temperature responses by first moments.. Quart. Appl. Math. 27 (1969) 161-172. MR 250564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] H. H. Chiu. Theory of irreducible operators of linear systems. Quart. Appl. Math. 27 (1969) 87-104. MR 244596.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Jerome A. Goldstein. An asymptotic property of solutions of wave equations . Proc. Amer. Math. Soc. 23 (1969) 359-363. MR 0250125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard B. Lavine. Absolute continuity of Hamiltonian operators with repulsive potential. . Proc. Amer. Math. Soc. 22 (1969) 55-60. MR 0247529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank M. Cholewinski and Deborah Tepper Haimo. The dual Poisson-Laguerre transform . Trans. Amer. Math. Soc. 144 (1969) 271-300. MR 0252975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Masao Nagasawa and Tunekiti Sirao. Probabilistic treatment of the blowing up of solutions for a nonlinear integral equation . Trans. Amer. Math. Soc. 139 (1969) 301-310. MR 0239379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Verruijt. The completeness of Biot's solution of the coupled thermoelastic problem. Quart. Appl. Math. 26 (1969) 485-490. MR 239802.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] John Miller. On the resolvent of a linear operator associated with a well-posed Cauchy problem . Math. Comp. 22 (1968) 541-548. MR 0233220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edward M. Landesman. A generalized Lax-Milgram theorem . Proc. Amer. Math. Soc. 19 (1968) 339-344. MR 0226375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Matthew Hackman. The abstract time-dependent Cauchy problem . Trans. Amer. Math. Soc. 133 (1968) 1-50. MR 0250115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roe W. Goodman. On localization and domains of uniqueness . Trans. Amer. Math. Soc. 127 (1967) 98-106. MR 0206447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. McCrea and J. L. Synge. On certain boundary-value problems with strong vanishing on the boundary. Quart. Appl. Math. 24 (1967) 355-364. MR 216414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] W. L. Miranker. A well posed problem for the backward heat equation . Proc. Amer. Math. Soc. 12 (1961) 243-247. MR 0120462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James F. Heyda. A note concerning hyperbolic equations with constant coefficients. Quart. Appl. Math. 18 (1960) 299-300. MR 114044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Alfred Aeppli. On the uniqueness of compact solutions for certain elliptic differential equations . Proc. Amer. Math. Soc. 11 (1960) 826-832. MR 0121567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. B. Diaz and W. L. Walter. On uniqueness theorems for ordinary differential equations and for partial differential equations of hyperbolic type . Trans. Amer. Math. Soc. 96 (1960) 90-100. MR 0120451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. H. Protter. Unique continuation for elliptic equations . Trans. Amer. Math. Soc. 95 (1960) 81-91. MR 0113030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] F. W. Gehring. The boundary behavior and uniqueness of solutions of the heat equation. . Trans. Amer. Math. Soc. 94 (1960) 337-364. MR 0111932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Milton Lees. Energy inequalities for the solution of differential equations . Trans. Amer. Math. Soc. 94 (1960) 58-73. MR 0114045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] C. C. Chang and T. S. Lundgren. Airfoil in a sonic shear flow jet: a mixed boundary value problem for the generalized Tricomi equation. Quart. Appl. Math. 17 (1960) 375-392. MR 109564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia